# SDR PCAA0302036

- Difficulty date: February 6, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 21,186 hours, 23,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA-FLIGHT 3615 CREW REPORTED THAT WHEN SELECTING GEAR DOWN THE NR 2 HYDRAULIC PRESSURE DROPS TO ZERO.  MAINTENANCE BLED NR 2 LANDING GEAR SEQUENCE VALVE, NOSE GEAR ACTUATOR, AND NR 2 HYDRAULIC SYSTEM IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 12-10-29.  ENGINE RAN AND OPERATED SYSTEM.  LEAK CHECK WAS GOOD, AND ALL SYSTEMS OPERATED NORMALLY.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
